# SDR 07FDEA01455

- Difficulty date: April 12, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310
- Aircraft serial: 452
- Aircraft time: 29,917 hours, 8,010 cycles
- Engine: Pwa PW4152
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES AT PYLON SUPPORT BRACKET AND BOTTOM OF LT WING SKIN. REPAIR PERFORMED BY REAM UP AND BUSHING INSTALLATION IAW.  EA 6-5720-101304 AND RAS/BAE/1002914/2006 ISSUE (A).
